MAUDE Adverse Event Report: THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM

THERAKOS DEVELOPMENT LIMITED CELLEX PHOTOPHERESIS SYSTEM
Catalog Number CLXUSA
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The system was used for treatment.This case is reportable as an mdr due to the reportable malfunctions, alarm #7: blood leak (centrifuge chamber) and drive tube lreak/break.Since these reportable malfunctions are associated only with the kit, this mdr will be only against the kit.A batch record review for kit lot p328 was conducted.There were no non-conformances associated with this lot.This lot met all release requirements.A review of kit lot p328 shows no trends.Trends were reviewed for complaint categories alarm #7: blood leak (centrifuge chamber) and drive tube leak/break.No trends were detected for these complaint categories.At the time of this report, the complaint investigation is still in process.A final report will be filed when the investigation is complete.(b)(4).(b)(6) 2026.
 
Event or Problem Description
The customer contacted therakos to report an alarm #7: blood leak (centrifuge chamber) and a drive tube leak/break, both of which occurred with their cellex photopheresis kit ("kit") during an extracorporeal photopheresis (ecp) treatment.Less than approximately 100 ml of whole blood had been processed.The ecp treatment was aborted, and residual blood was not returned to the patient.After opening the centrifuge chamber door, the customer noticed the top of the drive tube appeared twisted.The customer mentioned no difficulties installing the kit and reported a fine mist of blood in a circular motion on the wall and blood on the chamber ceiling.No holes were observed.The customer has returned photographs for evaluation.The patient has been reported to have been stable.No patient harm has been reported.

Brand Name
CELLEX PHOTOPHERESIS SYSTEM
Common Device Name
CELLEX PHOTOPHERESIS SYSTEM
Manufacturer (Section D)
THERAKOS DEVELOPMENT LIMITED
blanchardstown
dublin, D15 A P2D
EI  D15 AP2D
Manufacturer (Section G)
HARMAC MEDICAL PRODUCTS, INC.
2201 bailey ave.
buffalo NY 14211
Manufacturer Contact
brian stimson
1170 us highway 22
suite 302
bridgewater, NJ 08807
5852335524
MDR Report Key25153477
Report Number3036773437-2026-00039
Device Sequence Number18830711
Product Code LNR
UDI-Device Identifier20705030200003
UDI-Public(01)20705030200003(10)P328(17)270501
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P860003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 06/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCLXUSA
Device Lot NumberP328
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/13/2026
Supplement Date Received by Manufacturer05/13/2026
Initial Report FDA Received Date05/12/2026
Supplement Report FDA Received Date06/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age57 YR
Patient SexMale